Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Levonelle Cause Cramping In Stomach?

Hi, I took the morning after pill, Levonelle on the 3rd June following unprotected sex with my boyfriend on the night of the 2nd. I think my period is due in the next couple of days but I have had period style cramping for a week now but with no period. I took a pregnancy test last week but it was negative. Just wondering whether the Levonelle could still be causing the cramping nearly 3 weeks after taking this or if these could be implantation cramps?
Fri, 27 Mar 2020
Report Abuse
General & Family Physician 's  Response
Hi,
I have gone through your query and i can understand your anxiety.

Levonelle pills or morning after pills has common side effects like stomach upset, breast tenderness, tiredness, lower abdominal pain, irregular menstrual cycle varies between spotting to heavier flow.

Your symptoms might be due to the pills, as the day of intercourse and menstrual cycle are near by there is no possibility of pregnancy.

Also you are missing your periods for 3weeks, i advice you to do serum beta HCG to rule out pregnancy.

Hope I have answered your query. Let me know if i can assist you further.

Regards
Dr.Yogapriya.V, General and family physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Levonorgestrel


Loading Online Doctors....
Can Levonelle Cause Cramping In Stomach?

Hi, I have gone through your query and i can understand your anxiety. Levonelle pills or morning after pills has common side effects like stomach upset, breast tenderness, tiredness, lower abdominal pain, irregular menstrual cycle varies between spotting to heavier flow. Your symptoms might be due to the pills, as the day of intercourse and menstrual cycle are near by there is no possibility of pregnancy. Also you are missing your periods for 3weeks, i advice you to do serum beta HCG to rule out pregnancy. Hope I have answered your query. Let me know if i can assist you further. Regards Dr.Yogapriya.V, General and family physician